ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.1.5925

On Extension of Dominated Uryson Operators

Abasov N. M. , Pliev, M. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
Abstract:
We investigate the procedure of extension of a dominated orthogonally additive map dominated by a laterally continuous operator from laterally ideal to the whole space. It is established that such operator admits an extension that is dominated and laterally continuous.
Keywords: vector lattice, lattice-normed space, dominated Uryson operator, lateral ideal, lateral band, laterally continuous operator
Language: Russian Download the full text  
For citation: Abasov N. M., † Pliev M. A. On extension of dominated uryson // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 3-8. DOI 10.23671/VNC.2016.1.5925
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт